# SDR MALA000289

- Difficulty date: April 12, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GOUGE ON SEAT TRACK BL 0, STA 649.  DAMAGE IS ACCEPTED AS IS IAW SAAB ENGINEERING ORDER 72SDS2429.  C/W PROTECTIVE TREATMENT INCLUSIVE POLYURETH TOPCOAT SRM 51-20-42/43.
